# SDR WTAA950313

- Difficulty date: November 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N422UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 782
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Egt Resistor
- Part number: 8974764
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

BFL - LEFT ENGINE FAILED TO OBTAIN MINIMUM STATIC TORQUE.  TAKEOFF ABANDONED WITHOUT INCIDENT.  MAINTENANCE REPLACED AND ADJUSTED LEFT ENGINE EGT COMPENSATING RESISTOR.  ENGINE GROUND RUNS NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (M)
